# SDR AALA201806049002

- Difficulty date: May 29, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 14,445 hours, 5,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CABIN FLASHLIGHT WAS FOUND INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW MM 25-64-00.
